Sunday, May 17, 2009

What's up...

1. The house - apparently estimates have been 'ordered' from the listing agent and sent to the bank (sellers/owners) and hopefully this week they will come back to me with another counter offer and we can get this settled. Keep your fingers crossed!

2. Female Problems - I started taking b/c pills (Kavira) two months ago because my gyno thinks I may have endometriosis (she says basically that means my girl parts are rusting from the inside out...very good news, right?) I think the pills are causing me to feel worse than the monthly cramps and aches and pains did. Now I feel irritable, have frequent headaches, and just generally feel like I don't want to do anything...I guess that would be a mild depression. I can't wait to go back to the dr. and see what other solution she may have.

3. Happy News...I won a blog giveaway!! I won Layla's great "Good Jar" from Denise's giveaway! If you haven't stopped at either of these great blogs you should sit down with a cup of coffee and do so right now! You will be inspired by Layla's great decorating ideas and Denise just finished a wonderful kitchen redesign herself. So check it out!!

4. School. is. almost. out. PRAISE THE LORD FOR 10 WEEKS OFF! Don't hate me people...it's one of a few perks from my job!

5. Finally, I have to say how upset and disappointed I am with the rumors and news about Jon and Kate. I've been a fan for a while, but recently I've begun to wonder if the fame and fortune has gotten to them. The rumors are bad enough, but what Kate told People (is People a reliable news source?) really concerns me. It sounded like she's already given up and is moving on without Jon. I hope they can find a way to get back to where they started, but will be hard for her I'm sure.


2 comments:

Danielle said...

I'm going to send you an email about the pill. My doc put me on it for health reasons. I had been taking it the past 3 weeks and stopped 2 days ago. I am DONE and won't take it again. Have had a lot of the symptoms you have.

Erin said...

Ask your OB about taking BC on a 90 day cycle. That way, your cramps and endometriosis pain is only limited to 4 times a year (sometimes even less if your doctor agrees). With the proper dose, your cramps will be limited and you'll feel a lot better.

Related Posts Plugin for WordPress, Blogger...
 
SITE DESIGN BY DESIGNER BLOGS